MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; DBD-GENERAL LAPAROSCOPY - SMH

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; DBD-GENERAL LAPAROSCOPY - SMH
Model Number DYNJ907730
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, gauze "fibers falling off into patient cavity during surgery".No additional information is available at this time.A sample is not available to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Fraying in surgical cavity.

Brand Name
Medline Industries, Inc.
Common Device Name
DBD-GENERAL LAPAROSCOPY - SMH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17034289
Report Number1423395-2023-00026
Device Sequence Number6459799
Product Code FDE
UDI-Device Identifier10193489868432
UDI-Public10193489868432
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ907730
Device Catalogue NumberDYNJ907730
Device Lot Number21DBQ802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown